# SDR UIEA2012051800244

- Difficulty date: May 18, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 747-300 SERIES
- Aircraft serial: 25132
- Aircraft time: 68,120 hours, 20,754 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Alititude
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS STATUS MESSAGE " CABIN ALT AUTO 2" DISPLAYED.  PERFORMED FAULT ISOLATION IAW AMM 21-31-00/101, FIG 110, STEP 23 REF TO FIG 103 THRU STEP 5, SYS IS OK.
